Vol. 3, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Algebraic $K\mskip-2mu$-theory of quotient stacks

Amalendu Krishna and Charanya Ravi

Vol. 3 (2018), No. 2, 207–233
Abstract

We prove some fundamental results like localization, excision, Nisnevich descent, and the regular blow-up formula for the algebraic K-theory of certain stack quotients of schemes with affine group scheme actions. We show that the homotopy K-theory of such stacks is homotopy invariant. This implies a similar homotopy invariance property of the algebraic K-theory with coefficients.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 18.206.194.83 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
algebraic $K\mskip-2mu$-theory, singular schemes, groups actions, stacks
Mathematical Subject Classification 2010
Primary: 19E08
Secondary: 14L30
Milestones
Received: 12 October 2016
Revised: 17 July 2017
Accepted: 1 August 2017
Published: 24 March 2018
Authors
Amalendu Krishna
School of Mathematics
Tata Institute of Fundamental Research
Mumbai
India
Charanya Ravi
Department of Mathematics
University of Oslo
Oslo
Norway